# SDR HNAA2023061500188

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 41,873 hours, 38,638 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

BLD 2 LEAK ON EICAS IN FLIGHT.
  FACT  14JUN23  23:05  CLT
 R/R CLAMP ABOVE CROSSBLEED VALVE ON PIPE LEADING FROM APU REF AMM 20-10-10-910-801-A NO FIX. BLEED 2 LEAK STILL APPEARS ON EICAS.FOUND Y DUCT ON RH PACK AT Y DUCT. R/R SLEEVE IRT 21-60-01 OPS CHECK GOOD LEAK CHECK GOOD.A/C OK FOR SERVICE.
